An independent intelligence board aggregating credible research, preprints, clinical findings, biohacking experiments, and community discussions on therapeutic peptides, longevity science, and evidence-based anti-aging. Stories are scored for relevance, credibility, novelty, momentum, and practicality so the most important findings surface first.
Someone on Reddit posted because they started taking Wegovy at the 1 mg dose and is now dealing with extreme tiredness and a constant feeling of physical tension and anxiety. They asked if anyone had switched to a different GLP-1 drug (a class of weight-loss and diabetes medicines) and whether that helped with these problems. The post is a personal report, not a scientific study. Wegovy is a brand name for the drug semaglutide. Semaglutide is part of a group called GLP-1 receptor agonists. In plain terms, it copies a natural gut hormone that tells your brain you’re full and slows how fast your stomach empties. That action can reduce appetite and lead to weight loss. These medicines were developed for diabetes and later shown to be helpful for weight management; they’re prescribed at different doses depending on the product and the condition. This Reddit report is an anecdote — one person’s experience — not a controlled trial. Some people who use GLP-1 drugs report side effects like nausea, headaches, dizziness, and changes in mood or energy, but the frequency and severity vary a lot between individuals. Clinical studies of semaglutide document common side effects like gastrointestinal upset; severe fatigue or persistent anxiety are less commonly described and aren’t established as typical for everyone. Because this is a single Reddit post, we can’t know whether the fatigue and tension are caused by the drug, by withdrawal from something else, by changes in sleep or diet, or by unrelated issues. Why this matters: many people are trying GLP-1 drugs for weight loss right now, so anecdotal reports about mental or physical side effects get a lot of attention. If someone feels drained or chronically tense after starting a medication, it affects daily life, work, and relationships. People who are considering starting Wegovy, who have a history of anxiety or depression, or who are on other medications that affect mood or energy, should pay attention to reports like this and talk to their prescriber about risks and alternatives. Important caveats: personal posts don’t prove cause and effect. GLP-1 drugs are prescription medications and should be used under medical supervision. Stopping or switching these drugs without a doctor’s guidance can be unsafe. Some people shouldn’t take GLP-1s — for example, those with a personal or family history of certain types of thyroid tumors, or people with specific medical conditions — so a clinician needs to review your history. If someone develops severe fatigue, new or worsening anxiety, suicidal thoughts, or other alarming symptoms after starting a drug, they should contact their healthcare provider promptly. Bottom line: a Redditor reports intense fatigue and tension on Wegovy, which is worth noting, but it’s one person’s experience; anyone with similar symptoms should discuss them with their prescriber rather than relying on anecdotes alone.
Source: r/Semaglutide